# SDR DALA2020022801471

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,739 hours, 29,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOES NOT IND ARMED ON ECAM WHEN DOOR IS ARMED. RECYCLED DOOR NO HELP. R&R PROX SENSOR FOR DOOR SLIDE INDICATOR ON 2R DOOR. IAW A319 AMM 52-73. DISARMED R2 DOOR ASSIST BOTTLE PER A319 AMM 52-10. DISARMED R2 ESCAPE SLIDE PER A319 AMM 25-62. REARMED DOOR ASSIST BOTTLE ON R2 DOOR PER A319 AMM 52-10. REARMED R2 ESCAPE SLIDE PER A319 AMM 25-62.
